# SDR HYIA20200904001

- Difficulty date: September 2, 2020
- Submitted: September 4, 2020
- Operation: Air carrier
- Aircraft: N402HG
- Make and model: Cessna 402C
- Aircraft serial: 402C1016
- Aircraft time: 9,976 hours, 7,133 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: ACF328
- Condition: Failed
- Location: Avi Cooling Fan
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

THE PILOT REPORTED THAT DURING FLIGHT A BURNING SMELL WAS NOTED.  MAINTENANCE INSPECTED AND FOUND THE AV COOLING FAN CB HAD TRIPPED.  REMOVED AND REPLACED THE AV COOLING FAN WITH NO FURTHER DEFECTS NOTED.
